Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Yellow eyes with atazanavir
Feb 24, 2004

I just began taking started atazanavir and my eyes are yellow. My doctor is taking tests but thinks it really isn't important. BUT IT IS! People ask me now all the time what is up with your eyes!!!!!!!!!

Response from Dr. Conway

This is the most common side effect with atazanavir. Usually, only 3-5% people have to stop the medication because of this, and it may get better over time. I would find something creative to tell your friends for now for the next few weeks but keep a close eye on this (no pun intended). If, within the next month of therapy you are still bothered by this, then you should NOT continue with this treatment...At that point, if it's important for you, it's important for me, and I would talk to you about other treatments that may work for you and not have this side effect.



Previous
Rash in eye socket and around nose and mouth
Next
serostim needed but problem

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement